# SDR QXEA2922041900165

- Difficulty date: April 19, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 13,138 hours, 7,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Floorbeam
- Part number: SG99046520
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHTING ON FLOOR BETWEEN ROWS 12-14 ON LEFT (CAPTAINS) SIDE, PEELING UP. REMOVED FROM SERVICE. RE SECURED EMERGENCY STRIP LIGHTING @ 12-14AB. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
